# SDR USAA2013061100021

- Difficulty date: May 15, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Part serial: CG5156
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WATER INGRESS ON RT ELEVATOR UPPER & LOWER SURFACE AT 4 LOCATIONS BETWEEN ELEVATOR RIB 5 TO RIB 7, APPROX 4" FROM T/E.  REPAIRED RT ELEVATOR BETWEEN LEVATOR RIB 5 TO RIB 7 IAW SRM 55-21-11 PAR. 5.E.
